# SDR AALA20010486

- Difficulty date: March 14, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 400875
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 31HJ INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT HOLDER ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
